# SDR FDEA201010124026

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 77,776 hours, 31,410 cycles
- Engine: Ge CF66D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA07021
- Condition: Corroded
- Location: Bs 1410-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA 1410 TO STA 1440, STR30L, LONGERON  FOUND EVIDENCE OF CORROSION (04 EACH).  LONGERON REPAIRED AS PER EA 8-5310-143459.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 111.
